# SDR GTIA2025111039169

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 517,971 hours, 24,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 28023
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,271 hours, 3,543 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR MEGAPHONE IS INOP.-R/R AFT MEGAPHONE IAW SPIRIT AIRLINE DRAWING A320 EMER EQUIP REV 7 OPS CHECK OK
